MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0600, UNIVERSAL SEAL, (PETALS) 20/BX; GCJ

APPLIED MEDICAL RESOURCES C0600, UNIVERSAL SEAL, (PETALS) 20/BX; GCJ
Model Number 2
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Dxl lap ectopic - rubber valve broke and a piece fell into the patient.The piece was retrieved.Type of intervention - an additional seal was used.Patient status - no patient injury.
 
Additional Manufacturer Narrative
The event product was returned to applied medical for evaluation.Upon inspection, engineering noted fragmentation of an internal rubber component of the seal.The likely root cause of the damage to the seal is an instrument.Applied medical's instructions for use states that "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
C0600, UNIVERSAL SEAL, (PETALS) 20/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6616243
Report Number2027111-2017-01819
Device Sequence Number867162
Product Code GCJ
UDI-Device Identifier00607915114831
UDI-Public(01)00607915114831(17)200125(30)01(10)1288316
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
2
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/25/2020
Device Model Number2
Device Catalogue Number2
Device Lot Number1288316
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2017
Supplement Date Received by Manufacturer05/18/2017
Initial Report FDA Received Date06/06/2017
Supplement Report FDA Received Date07/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1